MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR03
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.This report is to follow-up uf/importer report # 0504240000-2022-8021.
 
Event or Problem Description
Procedure performed: unknown.Event description: while introducing trocar into patients abdominal wall trocar bent while applying expected pressure to trocar & obturator, reached patient but no injury product is available for return.Patient status: no injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged trocar as the cannula was bent.The wall thickness of the cannula and obturator were measured and met specifications.Based on the condition of the returned unit and similar previous incidents, it is likely that the reported event was caused by a high force exerted on the unit during insertion.It is possible that the physical characteristics of the patient contributed to the force exerted on the unit during insertion.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medwatch # (b)(4).
 
Event or Problem Description
Procedure performed: unknown.Event description: "while introducing trocar into patients abdominal wall trocar bent while applying expected pressure to trocar & obturator, reached patient but no injury" product is available for return.Patient status: no injury.

Brand Name
CTR03, 5X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14606853
Report Number2027111-2022-00622
Device Sequence Number5001157
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482(17)250202(30)01(10)1441066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model NumberCTR03
Device Catalogue Number101138201
Device Lot Number1441066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown